Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 173192, 5 pages
http://dx.doi.org/10.1155/2014/173192
Research Article

The Lagrangian, Self-Adjointness, and Conserved Quantities for a Generalized Regularized Long-Wave Equation

Department of Mathematics, Hangzhou Dianzi University, Zhejiang 310018, China

Received 9 January 2014; Accepted 2 May 2014; Published 8 May 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Long Wei and Yang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Peregrine, “Calculations of the development of an undular bore,” Journal of Fluid Mechanics, vol. 25, no. 2, pp. 321–330, 1966. View at Publisher · View at Google Scholar
  2. D. H. Peregrine, “Long waves on a beach,” Journal of Fluid Mechanics, vol. 27, no. 4, pp. 815–827, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Dehghan and R. Salehi, “The solitary wave solution of the two-dimensional regularized long-wave equation in fluids and plasmas,” Computer Physics Communications, vol. 182, no. 12, pp. 2540–2549, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. C. Eilbeck and G. R. McGuire, “Numerical study of the regularized long-wave equation. II: interaction of solitary waves,” Journal of Computational Physics, vol. 23, no. 1, pp. 63–73, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. M. E. Alexander and J. L. Morris, “Galerkin methods applied to some model equations for non-linear dispersive waves,” Journal of Computational Physics, vol. 30, no. 3, pp. 428–451, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. Q. Chang, “Conservative scheme for a model of nonlinear dispersive waves and its solitary waves induced by boundary motion,” Journal of Computational Physics, vol. 93, no. 2, pp. 360–375, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. D. Bhardwaj and R. Shankar, “Computational method for regularized long wave equation,” Computers and Mathematics with Applications, vol. 40, no. 12, pp. 1397–1404, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. D. Kaya, “A numerical simulation of solitary-wave solutions of the generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 833–841, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. A.-M. Wazwaz, “A sine-cosine method for handling nonlinear wave equations,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. A. Mohebbi, “Solitary wave solutions of the nonlinear generalized Pochhammer-Chree and regularized long wave equations,” Nonlinear Dynamics, vol. 70, no. 4, pp. 2463–2474, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Naz, M. D. Khan, and I. Naeem, “Conservation laws and exact solutions of a class of non linear regularized long wave equations via double reduction theory and Lie symmetries,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 4, pp. 826–834, 2013. View at Google Scholar · View at Zentralblatt MATH
  12. A. Biswas, “Solitary waves for power-law regularized long-wave equation and R(m,n) equation,” Nonlinear Dynamics, vol. 59, no. 3, pp. 423–426, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. W. Sarlet, “Comment on ‘conservation laws of higher order nonlinear PDEs and the variational conservation laws in the class with mixed derivatives’,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 45, Article ID 458001, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. N. H. Ibragimov, “A new conservation theorem,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 311–328, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 847–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. N. H. Ibragimov, “Nonlinear self-adjointness and conservation laws,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 43, Article ID 432002, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. P. J. Olver, Application of Lie Groups To Differential Equations, Springer, Berlin, Germany, 1986.
  18. E. Noether, “Invariante variationsprobleme,” Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, Mathematisch-Physikalische Klasse, vol. 2, pp. 235–257, 1918. View at Google Scholar